# SDR IPXA2022012078074

- Difficulty date: January 5, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Slat
- Part number: NRB6225503
- Part serial: 067
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING #2 SLAT INNER SKIN CRACK AT UPPER O/B END.REMOVED AND REPLACED LT WING #2 SLAT ASSY. IAW AMM 27-80-20.
